Author: LZ Zeng; LS Shi; DX Zhang; LS Wu;

Title: A sparse grid based Bayesian method for contaminant source identification

Journal: ADVANCES IN WATER RESOURCES

Year: 2012

Volume: 37

Page: 1 - 9


Author: BT Jin;

Title: A variational Bayesian method to inverse problems with impulsive noise

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 423 - 435


Author: BL Pence; HK Fathy; JL Stein;

Title: Recursive maximum likelihood parameter estimation for state space systems using polynomial chaos theory

Journal: AUTOMATICA

Year: 2011

Volume: 47

Page: 2420 - 2424


Author: E Konukoglu; J Relan; U Cilingir; BH Menze; P Chinchapatnam; A Jadidi; H Cochet; M Hocini; H Delingette; P Jais; M Haissaguerre; N Ayache; M Sermesant;

Title: Efficient probabilistic model personalization integrating uncertainty on data and parameters: Application to Eikonal-Diffusion models in cardiac electrophysiology

Journal: PROGRESS IN BIOPHYSICS & MOLECULAR BIOLOGY

Year: 2011

Volume: 107

Page: 134 - 146


Author: A Narayan; DB Xiu;

Title: Distributional Sensitivity for Uncertainty Quantification

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 140 - 160


Author: T Tang; T Zhou;

Title: Convergence Analysis for Stochastic Collocation Methods to Scalar Hyperbolic Equations with a Random Wave Speed

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 8

Page: 226 - 248


Author: M Arnst; R Ghanem; C Soize;

Title: Identification of Bayesian posteriors for coefficients of chaos expansions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 3134 - 3154